Open Access
2012 Robust Stability of a Class of Uncertain Lur'e Systems of Neutral Type
W. Weera, P. Niamsup
Abstr. Appl. Anal. 2012(SI15): 1-18 (2012). DOI: 10.1155/2012/961382


This paper deals with the problem of stability for a class of Lur’e systems with interval time-varying delay and sector-bounded nonlinearity. The interval time-varying delay function is not assumed to be differentiable. We analyze the global exponential stability for uncertain neutral and Lur’e dynamical systems with some sector conditions. By constructing a set of improved Lyapunov-Krasovskii functional combined with Leibniz-Newton’s formula, we establish some stability criteria in terms of linear matrix inequalities. Numerical examples are given to illustrate the effectiveness of the results.


Download Citation

W. Weera. P. Niamsup. "Robust Stability of a Class of Uncertain Lur'e Systems of Neutral Type." Abstr. Appl. Anal. 2012 (SI15) 1 - 18, 2012.


Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1256.34061
MathSciNet: MR3004890
Digital Object Identifier: 10.1155/2012/961382

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI15 • 2012
Back to Top